MathSciNet Relay Station
MathSciNet bibliographic data
MR2793549 34K50 (34K20 34K45 60H10 92B20)
Li, Chunxiang; Shi, Junping; Sun, Jitao Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks. Nonlinear Anal. 74 (2011), no. 10, 3099–3111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement